# SDR 2002UALA00874

- Difficulty date: May 13, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,274 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STATION 847 STRINGER 9R IS CRACKED AT RIVET.  MAJOR REPAIR ACCOMPLISHED.  FRAME DOUBLER MANUFACTURED AND INSTALLED.
